I am 36 yeas old & used to the Depo jab for a couple of years until about4 years ago. I got it again 2 weeks ago & today I have had really bad stomach (like period pains) and i have started bleeding really heavily, I noticed there's was a clot in it and this has worried me. I dont know what to do? Can anyone help me?
It's really common to have unpredictable bleeding, until you've had 2 or 3 shots.
As someone who restarted Depo a few times due to the recommended breaks every few years, I found it affected me differently each time. Irregular & sometimes heavy bleeding & clotting were common for the first few shots, on some restarts.
If your bleeding is v heavy & constant, then your doctor will need to monitor you to ensure you do not become anaemic (iron deficiency).
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2014 • 1 answer
Posted 21 Aug 2015 • 1 answer
Posted 13 Oct 2015 • 1 answer
Depo-Provera - I've been on depo for a month now since June the 10th I've bleeding heavily nonstop I
Posted 20 Jun 2017 • 2 answers
Posted 24 Aug 2017 • 1 answer